MAUDE Adverse Event Report: ROCHE DIAGNOSTICS HDL-CHOLESTEROL GEN.4; HDL CHOLESTEROL TEST SYSTEM

ROCHE DIAGNOSTICS HDL-CHOLESTEROL GEN.4; HDL CHOLESTEROL TEST SYSTEM
Catalog Number 08057877190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas pure c 303 analytical unit is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable hdl- cholesterol gen.4 (hdlc4) assay results from two patient samples tested on the cobas pure c 303 analytical unit.Sample 1: the initial result was 218 mg/dl.The repeat result was 64 mg/dl.Sample 2: the initial result was 104 mg/dl.The repeat result was 42 mg/dl.The initial results were not reported outside the laboratory because they were deemed high and inconsistent with patients' histories.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem based on the provided information.The cause of the event could not be determined.

Brand Name
HDL-CHOLESTEROL GEN.4
Common Device Name
HDL CHOLESTEROL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21409818
Report Number1823260-2025-00475
Device Sequence Number21211924
Product Code LBS
UDI-Device Identifier07613336121306
UDI-Public07613336121306
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K162593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number08057877190
Device Lot Number76970301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer03/02/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown